# SDR N6WA2016052002

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 30,172 hours, 21,810 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG DISPLAYED WITH MEL 52-70-01 & 21-24-07.  CLEANED PROXIMITY SWITCH AS REQUIRED.  PERFORMED OPERATIONS CHECK OF THE PAX DOOR WARNING SYS IAW AMM 52-70-00.
